# SDR USAA2012052100021

- Difficulty date: May 16, 2012
- Submitted: May 22, 2012
- Operation: Air carrier
- Aircraft: N421US
- Make and model: Boeing 737401
- Aircraft serial: 23988
- Aircraft time: 62,725 hours, 42,001 cycles
- System (JASC): 5755 · Spoilers
- Part: Attach Fitting
- Part number: 654645262A
- Part serial: MA4135
- Condition: Cracked
- Location: Nr 4 Spoiler
- Part time: 21,440 hours, 14,100 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1 CHECK - CRACK IN NR 4 SPOILER OUTBOARD ACTUATOR ATTACH FITTING.  REPLACED NR 4 SPOILER IAW B737 AMM 27-62-12-404-012.
